# SDR 04FDEA03336

- Difficulty date: December 2, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 49,124 hours, 23,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: NRC6068513
- Condition: Corroded
- Location: Lt Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING D-LT OUTBD FLAP-FLAP VANE SUPPORT CORROSION REWORK.  COMPLIED WITH EA 8-5750-55416.
